# SDR MTNA202109098001

- Difficulty date: September 8, 2021
- Submitted: September 9, 2021
- Operation: Air carrier
- Aircraft: N800FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 336
- Aircraft time: 39,219 hours, 40,839 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: D-Ring
- Part number: S2511003720000
- Condition: Missing
- Location: Escape Rope
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE PRE-FLIGHT OF AIRCRAFT N800FX, FLIGHT 8327, IND-LCK, THE FLIGHT DECK EMERGENCY ESCAPE ROPE WAS DISCOVERED TO BE IMPROPERLY INSTALLED. ALTHOUGH THE ESCAPE ROPE WAS PRESENT, THE ATTACH RING WHICH SECURES THE ROPE TO THE AIRCRAFT STRUCTURE WAS MISSING. A REPLACEMENT ATTACH RING WAS LOCATED,
INSTALLED IAW WITH AMM PROCEDURES, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
